# SDR DL733050836

- Difficulty date: December 28, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- Aircraft time: 52,256 hours, 35,239 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Condition: Split
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY HYD QTY A DROPPED TO 1/2.  REPLACED LOWER PACKING ON A HYD SYS EMDP ACCOUSTIC  FILTER, LEAK CK OK HYD SERVICED.
